Alert archive / Texas / Red Flag Warnings in 2008
Red Flag Warning 4, NWS Fort Worth, TX
NWS Fort Worth, TX issued this red flag warning at Jan 28, 2008, 3:41 PM CST for 46 counties in Texas. It took effect at Jan 29, 2008, 9:00 AM CST. It was in force for 9 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 28, 2008, 3:41 PM CST (21:41 UTC)
- In effect from
- Jan 29, 2008, 9:00 AM CST
- Expired
- Jan 29, 2008, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 29, 10:15 AM CST | WILDFIRE | 9 Sw Decatur, TX | STAR-TELEGRAPH REPORTED 15 STRUCTURES DESTORYED BY WILDFIRE AROUND PARADISE. |
| Jan 29, 12:00 PM CST | WILDFIRE | Briar, TX | STAR-TELEGRAPH REPORTS 3 HOMES DESTORYED BY WILDFIRE NEAR BRIAR. |
| Jan 29, 1:00 PM CST | WILDFIRE | 1 Nw Benbrook, TX | STAR-TELEGRAPH REPORTS 2000 ACRE WILDFIRE NORTHWEST OF BENBROOK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1795 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KFWD 282141 RFWFWD RED FLAG WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 341 PM CST MON JAN 28 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291200- /O.UPG.KFWD.FW.A.0003.080129T1600Z-080130T0400Z/ /O.NEW.KFWD.FW.W.0004.080129T1500Z-080130T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 341 PM CST MON JAN 28 2008 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY FOR ALL OF NORTH TEXAS FOR HIGH WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. SOUTHWESTERLY WINDS OF 15 TO 25 MPH WILL INCREASE TO 30 TO 40 MPH AND BECOME WESTERLY BEHIND A COLD FRONT THAT IS EXPECTED TO MOVE THROUGH NORTH TEXAS MIDDAY TUESDAY. IN ADDITION...RELATIVE HUMIDITIES WILL DROP TO AROUND 20 PERCENT DURING THE AFTERNOON CREATING DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$ DUNN
3 follow-up statements
000 WWUS84 KFWD 290949 RFWFWD RED FLAG WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 349 AM CST TUE JAN 29 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291800- /O.NEW.KFWD.FW.A.0004.080130T1800Z-080131T0000Z/ /O.CON.KFWD.FW.W.0004.080129T1500Z-080130T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 349 AM CST TUE JAN 29 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FIRE WEATHER WATCH FOR WEDNESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. AN INTENSE LOW PRESSURE SYSTEM WILL MOVE FROM KANSAS TO THE GREAT LAKES TODAY. A SURFACE TROUGH WILL MOVE ACROSS NORTH TEXAS THIS MORNING WITH GUSTY SOUTHWEST WINDS OF 20 TO 30 MPH AND VERY DRY AIR. THIS WILL BE FOLLOWED BY A STRONG COLD FRONT AROUND MIDDAY THAT WILL TURN WINDS NORTHWESTERLY AND INCREASE SPEEDS TO 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. MID AFTERNOON HUMIDITIES ARE EXPECTED TO FALL INTO THE 15 TO 25 PERCENT RANGE. THESE STRONG WINDS AND LOW HUMIDITY WILL CREATE DANGEROUS WILDFIRE CONDITIONS AND MAKE SUPPRESSION EFFORTS EXTREMELY DIFFICULT. CONDITIONS WILL IMPROVE THIS EVENING AS HUMIDITIES RISE AND THE WIND DIMINISHES. RETURN SOUTHERLY FLOW AND LOW HUMIDITY WILL LEAD TO VERY HIGH FIRE DANGER CONDITIONS ACROSS ALL OF NORTH TEXAS WEDNESDAY AFTERNOON. A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS WEDNESDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS84 KFWD 291800 AAA RFWFWD RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1200 PM CST TUE JAN 29 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-300000- /O.CON.KFWD.FW.W.0004.000000T0000Z-080130T0000Z/ /O.CON.KFWD.FW.A.0004.080130T1800Z-080131T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 1200 PM CST TUE JAN 29 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON ACROSS ALL OF NORTH TEXAS FOR VERY STRONG WINDS AND VERY LOW HUMIDITIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON... STRONG WEST AND NORTHWEST WINDS AND VERY LOW HUMIDITIES WILL CONTINUE THROUGH THE AFTERNOON ACROSS ALL OF NORTH TEXAS. SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS IN EXCESS OF 50 MPH AND RELATIVE HUMIDITIES RANGING FROM 10 TO 15 PERCENT WILL LEAD TO EXTREME FIRE WEATHER CONDITIONS THROUGH EARLY EVENING. THE WINDS ARE EXPECTED TO DIMINISH THIS EVENING. RETURN SOUTHERLY FLOW AND LOW HUMIDITY WILL LEAD TO VERY HIGH FIRE DANGER CONDITIONS ACROSS ALL OF NORTH TEXAS WEDNESDAY AFTERNOON. A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS WEDNESDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$ DUNN
000 WWUS84 KFWD 292121 AAA RFWFWD RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 321 PM CST TUE JAN 29 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-300015- /O.UPG.KFWD.FW.A.0004.080130T1800Z-080131T0000Z/ /O.NEW.KFWD.FW.W.0005.080130T1700Z-080131T0000Z/ /O.CON.KFWD.FW.W.0004.000000T0000Z-080130T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 321 PM CST TUE JAN 29 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON FOR ALL OF NORTH TEXAS FOR HIGH WINDS AND LOW RELATIVE HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CST WEDNESDAY FOR ALL OF NORTH TEXAS FOR HIGH WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. STRONG NORTHWEST WINDS AND VERY LOW HUMIDITIES WILL CONTINUE INTO EARLY EVENING ACROSS ALL OF NORTH TEXAS. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS IN EXCESS OF 40 MPH AND RELATIVE HUMIDITIES RANGING FROM 10 TO 20 PERCENT WILL LEAD TO EXTREME FIRE WEATHER CONDITIONS THROUGH EARLY EVENING. THE WINDS ARE EXPECTED TO DIMINISH AFTER SUNSET. WINDS WILL BECOME SOUTHERLY AND WILL INCREASE TO 20 TO 30 MPH ON WEDNESDAY AFTERNOON. RELATIVE HUMIDITIES WILL STILL REMAIN LOW THROUGHOUT THE DAY LEADING TO CONTINUED HIGH FIRE DANGER. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$ 77/TD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Jan 28, 3:31 PM CST, 10 minutes earlier.
Area forecast discussion, Jan 28, 3:31 PM CST, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 331 PM CST MON JAN 28 2008 .DISCUSSION... INTERESTING FORECAST TODAY WITH A STRONG LOW PRESSURE SYSTEM STRENGTHENING IN THE CENTRAL PLAINS. WIND GUSTS ACROSS NORTH TEXAS ARE AROUND 30 MPH THIS HOUR...BUT GUSTS TO OVER 50 MPH OR MORE ARE COMMON ACROSS THE PANHANDLE. AS THIS SYSTEM LIFTS NORTHEAST TOMORROW...IT WILL DRAG A DRYLINE AND PACIFIC FRONT ACROSS THE REGION. TOMORROW LOOKS EXTREMELY WINDY ACROSS NORTH TEXAS AND MOS GUIDANCE CONTINUES TO SHOW SUSTAINED WINDS OF 35 KTS ACROSS THE AREA. A HIGH WIND WATCH HAS BEEN ISSUED AND WILL MOST LIKELY BE UPGRADED TO A WARNING TOMORROW. A HIGH WIND WATCH OR WARNING CALLS FOR SUSTAINED WINDS OF 40 MPH FOR AT LEAST AN HOUR OR GUSTS TO 58 MPH OR MORE. IN ADDITION...DRY AIR WILL FILTER IN QUICKLY BEHIND THE SYSTEM AND DEW POINTS IN THE TEENS AND 20S WILL HELP MIN RH VALUES DROP TO CRITICAL VALUES. A RED FLAG WARNING HAS BEEN ISSUED FOR THE ENTIRE AREAS AS WELL TO ACCOUNT FOR THIS. DO NOT THINK THE HIGHER GFS DEW POINT VALUES ARE TAKING INTO ACCOUNT SUBSIDENCE BEHIND THE CLEARING LINE AND THE DOWNSLOPE COMPONENT OF THE WIND. A COUPLE OTHER THINGS TO WORRY ABOUT TOMORROW...ADVECTION FOG MAY BE PRESENT IN THE MORNING OVER THE SOUTHERN THIRD OF THE AREA BUT THIS SHOULD DISSIPATE AS THE FRONT NEARS. SCATTERED SHOWERS AND STORMS WILL BE POSSIBLE OVER THE EASTERN HALF OF THE REGION AHEAD OF THE FRONT. SHEAR LOOKS IMPRESSIVE BUT SURFACE BASED AND MOST UNSTABLE CAPES LOOK MARGINAL FOR SEVERE WEATHER. SOUTHERLY FLOW WILL RETURN QUICKLY WEDNESDAY EVENING AS ANOTHER TROUGH DEVELOPS ALONG THE LEE OF THE ROCKIES. THE ATTENDANT SURFACE LOW IS PROGGED TO TRACK RIGHT ACROSS NORTH TEXAS. SCATTERED CONVECTION WILL DEVELOP WEDNESDAY EVENING INTO THURSDAY BUT SHOULD COME TO AN END QUICKLY THURSDAY NIGHT AS WE BECOME DRY SLOTTED. A WARM ADVECTION REGIME WILL SET UP OVER THE WEEKEND BRINGING ANOTHER CHANCE OF RAIN TO THE AREA. /13 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 54 65 29 62 43 / 20 20 0 0 30 WACO, TX 57 69 29 63 48 / 20 20 0 0 30 PARIS, TX 53 66 27 55 38 / 30 30 0 0 40 DENTON, TX 55 66 29 58 41 / 20 20 0 0 30 MCKINNEY, TX 56 65 27 58 42 / 20 20 0 0 30 DALLAS, TX 57 68 36 60 45 / 20 20 0 0 30 TERRELL, TX 58 69 32 61 43 / 30 20 0 0 40 CORSICANA, TX 56 69 30 62 43 / 30 30 0 0 40 TEMPLE, TX 57 72 35 62 49 / 20 20 0 0 30 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 9 AM TO 6 PM CST TUESDAY FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ091>095-100>106-115>120-129>134-141-145. HIGH WIND WATCH FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. && 13
Hazardous weather outlook, Jan 28, 3:15 PM CST, 26 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 315 PM CST MON JAN 28 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291000- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 315 PM CST MON JAN 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT A WIND ADVISORY IS IN EFFECT FOR AREAS NORTH OF A COMANCHE... WAXAHACHIE...COOPER LINE UNTIL 600 PM. .DAYS TWO THROUGH SEVEN... ON TUESDAY...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP ACROSS ALL OF NORTH TEXAS. A RED FLAG WARNING FOR HIGH WILD FIRE DANGER IS IN EFFECT FROM 1000 AM UNTIL 600 PM. ALSO...A HIGH WIND WATCH WILL BE IN EFFECT FROM 1000 AM UNTIL 600 PM FOR THE ENTIRE AREA. STRONG WINDS AND DRY CONDITIONS ARE EXPECTED AGAIN WEDNESDAY AND THURSDAY...RESULTING A HIGH FIRE DANGER WEST OF I-35 BOTH DAYS...AND POSSIBLY ANOTHER WIND ADVISORY ON THURSDAY. A FEW THUNDERSTORMS WILL OCCUR TUESDAY MORNING EAST OF A BONHAM... KAUFMAN...KILLEEN LINE...AND AGAIN LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING EAST OF A BONHAM TO HEARNE LINE. NO SEVERE THUNDERSTORMS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 6:00 PM CST | Fire Weather Watch | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 22 hr |
| Jan 28, 3:44 AM CST | Wind Advisory | FWD | Collin, Comanche, Cooke, Dallas, Delta, Denton and 20 more | 14 hr |
| Jan 28, 3:40 PM CST | High Wind Watch | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 12 hr |
Nearby
Red Flag Warnings in Texas, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.